# SDR 96FDEA00114

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE IN HAT SECTION OF STRINGER, AT BS 620 STR 4R.  REMOVED DAMAGED SECTION STRINGER 4R BS 620, FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 53-10-3.
